MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT
Model Number BNPT5411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth location #13 was stable with no signs of infection, but the patient reported increasing pain.The implant was removed.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.H6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 67.One 3i t3â® with dcdâ® tapered implant 5/4 x 11.5mm was returned for investigation.Implant shows minor signs of use.Implant matched print when measure using caliper.No malfunction was noticed during product evaluation that will contribute to the event.Based on the evaluation and dimensional analysis, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse events or actionable trends for the reported event or devices.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot number (2021090960) had revealed no deviations nor non-conformance's which could have caused or contributed to the reported event.All sterilization activities were conducted with no nonconformities per sterilization record (op0210).Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products within specifications.Complaint history review was performed for the reported lot number (2021090960) for similar events (complaint category keywords: pain) and no other complaint was identified.The device could not be functionally tested for the reported failure (pain).The reported event could not be recreated.However, based on the investigation, risk review and ifu, the most likely cause determined from the investigation is patient specific issue (i.E.Allergies, reactions) or improper techniques used during treatment.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 5/4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14514479
Report Number0001038806-2022-00777
Device Sequence Number12147319
Product Code DZE
UDI-Device Identifier00844868028376
UDI-Public(01)00844868028376(17)261014(10)2021090960
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBNPT5411
Device Catalogue NumberBNPT5411
Device Lot Number2021090960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale